Belyi's theorems in positive characteristic

Anbar Meidl, Nurdagül and Tutdere, Seher (2020) Belyi's theorems in positive characteristic. International Journal of Number Theory, 16 (6). pp. 1355-1368. ISSN 1793-0421 (Print) 1793-7310 (Online)

This is the latest version of this item.

[thumbnail of This is a RoMEO yellow journal (can archive pre-print (ie pre-refereeing)) -- Author's pre-print on any website or open access repository] PDF (This is a RoMEO yellow journal (can archive pre-print (ie pre-refereeing)) -- Author's pre-print on any website or open access repository)
anbar_tutdere_ıjnt.pdf

Download (309kB)

Abstract

There are two types of Belyi’s Theorem for curves defined over finite fields of characteristic p, namely the Wild and the Tame p-Belyi Theorems. In this paper, we discuss them in the language of function fields. In particular, we provide a constructive proof for the existence of a pseudo-tame element introduced in [13], which leads to a self-contained proof for the Tame 2-Belyi Theorem. Moreover, we provide unified and simple proofs for Belyi Theorems unlike the known ones that use technical results from Algebraic Geometry.
Item Type: Article
Subjects: Q Science > QA Mathematics > QA150-272.5 Algebra
Divisions: Faculty of Engineering and Natural Sciences > Basic Sciences > Mathematics
Faculty of Engineering and Natural Sciences
Depositing User: Nurdagül Anbar Meidl
Date Deposited: 09 Jul 2020 14:38
Last Modified: 09 Jul 2020 14:38
URI: https://research.sabanciuniv.edu/id/eprint/40020

Available Versions of this Item

Actions (login required)

View Item
View Item